On the number of blocks required to access the core
For any transferable utility game in coalitional form with nonempty core, we show that that the number of blocks required to switch from an imputation out of the core to an imputation in the core is less than or equal to n(n-1)/2, where n is the cardinality of the player set. This number considerably improves the upper bounds found so far by Koczy (2006) and Yang (2010). Our result relies on an altered version of the procedure proposed by Sengupta and Sengupta (1996). The use of the Davis-Maschler reduced-games is also pointed out.
|Date of creation:||09 Nov 2010|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: https://mpra.ub.uni-muenchen.de
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Béal, Sylvain & Durieu, Jacques & Solal, Philippe, 2007.
"Farsighted Coalitional Stability in TU-games,"
Sonderforschungsbereich 504 Publications
07-57, Sonderforschungsbereich 504, Universität Mannheim;Sonderforschungsbereich 504, University of Mannheim.
- Manea, Mihai, 2007. "Core tatonnement," Journal of Economic Theory, Elsevier, vol. 133(1), pages 331-349, March.
- Peleg, B, 1986. "On the Reduced Game Property and Its Converse," International Journal of Game Theory, Springer, vol. 15(3), pages 187-200.
- Koczy, Laszlo A., 2006.
"The core can be accessed with a bounded number of blocks,"
Journal of Mathematical Economics,
Elsevier, vol. 43(1), pages 56-64, December.
- Kóczy László Á., 2005. "The Core Can Be Accessed with a Bounded Number of Blocks," Research Memorandum 042, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- Laszlo.A.Koczy, 2005. "The Core Can Be Accessed with a Bounded Number of Blocks," IEHAS Discussion Papers 0512, Institute of Economics, Centre for Economic and Regional Studies, Hungarian Academy of Sciences.
- Yang, Yi-You, 2010. "On the accessibility of the core," Games and Economic Behavior, Elsevier, vol. 69(1), pages 194-199, May.
- John C. Harsanyi, 1974. "An Equilibrium-Point Interpretation of Stable Sets and a Proposed Alternative Definition," Management Science, INFORMS, vol. 20(11), pages 1472-1495, July.
- Sengupta, Abhijit & Sengupta, Kunal, 1996. "A Property of the Core," Games and Economic Behavior, Elsevier, vol. 12(2), pages 266-273, February.
- Maniquet, F., 2000.
"A Characterization of the Shapley Value in Queueing Problems,"
222, Notre-Dame de la Paix, Sciences Economiques et Sociales.
- Maniquet, Francois, 2003. "A characterization of the Shapley value in queueing problems," Journal of Economic Theory, Elsevier, vol. 109(1), pages 90-103, March.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:26578. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.